DYNAMICAL ANALYSIS OF THE CONFORMABLE FRACTIONAL ORDER HOST-PARASITE MODEL
MetadataShow full item record
CitationŞişman, Ş., & Merdan, M. (2022). DYNAMICAL ANALYSIS OF THE CONFORMABLE FRACTIONAL ORDER HOST-PARASITE MODEL. Proceedings of the Romanian Academy Series A - Mathematics Physics Technical Sciences Information Science, 23(2), 123-132. Retrieved from www.scopus.com
In this study, the differential equation system with a mathematical model of parasites is examined in cases where infection does not depend on transmission and defense, but on the level of infectivity and defense of the parasite and host. When discretization is applied to the differential equation, a two-dimensional discrete system is obtained in the range of t is an element of [n, n + 1] then the stability of the Neimark-Sacker bifurcation of the positive equilibrium point of this discrete system is investigated. Finally, MAPLE and MATLAB package program are used to show the accuracy of the results obtained.